Open Access
2013 On a New Class of Antiperiodic Fractional Boundary Value Problems
Bashir Ahmad, Juan J. Nieto, Ahmed Alsaedi, Nadia Mohamad
Abstr. Appl. Anal. 2013(SI51): 1-7 (2013). DOI: 10.1155/2013/606454


This paper investigates a new class of antiperiodic boundary value problems of higher order fractional differential equations. Some existence and uniqueness results are obtained by applying some standard fixed point principles. Some examples are given to illustrate the results.


Download Citation

Bashir Ahmad. Juan J. Nieto. Ahmed Alsaedi. Nadia Mohamad. "On a New Class of Antiperiodic Fractional Boundary Value Problems." Abstr. Appl. Anal. 2013 (SI51) 1 - 7, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1277.34005
MathSciNet: MR3035309
Digital Object Identifier: 10.1155/2013/606454

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI51 • 2013
Back to Top